# SDR UIEA2021100302170

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Part number: 6240665
- Part serial: 035C2963
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW HEAT EICAS.( PER ATLAS REQUEST, REMOVED AND REPLACED CONTROLLER- WINDOW HEAT IAW AMM 30-41-01. OPS CHECK GOOD IAW AMM 30-41-02. )
